TOPOLOGICAL CLASSIFICATION OF THE MAGNETIC DOMAIN WALLS OF TUBE-AND ENVELOPE-TYPE
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1988, Vol. 37 Issue (1): 95-104    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
TOPOLOGICAL CLASSIFICATION OF THE MAGNETIC DOMAIN WALLS OF TUBE-AND ENVELOPE-TYPE
YAN FENG-LI1, LI BO-ZANG2
(1)河北师范大学物理系; (2)中国科学院物理研究所
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn